# SDR ASAA0580409

- Difficulty date: July 25, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141129
- Condition: Dented
- Location: Fs 1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, AFT CARGO BAY DOOR SKIN IS DENTED.  REMOVED DAMAGED AREA.  INSTALLED REPAIR DOUBLER.  (M)
